advertisement
Question
Posted by: Me | 2010/09/27

Mirena and weight hain

I had a Mirena fitted 14 months ago, and ever since I''ve been gaining tremendous weight my tummy looks like I''m 6months pregnant and I''ve had to change my wardrobe 3 times already. It seems like every week I gain extra kilos.

My eating habit haven''t changed that much and I still exercise as before. I noticed xhange in weight gain a month after I''ve had the Mirena fitted. I''ve raised this concern with my Gynae and He dismissed it as weiight gain has no relation to Mirena. But that''s the only thing that have changed in my life over a year.

Is there any relation to Mirena and weight gain? I''ve gain more than 20kilos in a year and no matter what I do I can''t shake it off, and I''m even considering to have it taken out now to see if there''ll be any different in my weight gain.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is not a common side effect of the Mirena but some women do complain of weight gain.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/09/28

It is not a common side effect of the Mirena but some women do complain of weight gain.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement